Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Myelofibrosis*
Unfortunately, research shows that muscle weakness can be one of the side effects; however, here’s some more information form Mayo Clinic, about treatment of anemia in myelofibrosisi: http://mayocl.in/2iPMnSZ
Jump to this post
Hi, Kanaaz, Thank you for this. That side effect – muscle weakness – had slipped past my radar. I have sudden muscle weaknesses in my arms and legs. I also have spinal stenosis which could also cause that (and may itself also be a side-effect, of course – fibrin in the spinal column). The problem for me is that I am a violinist. I can still teach but I was doing popular recitals. Now I dare not chance this in case I drop my bow. This has almost happened even when teaching!
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In